# SDR SWAA990158

- Difficulty date: January 22, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N64SW
- Make and model: Boeing 737-2H4
- Aircraft serial: 22062
- System (JASC): 2750 · Trailing Edge Flap Control System
- Part: Control Cable
- Part number: 69435312526
- Condition: Frayed
- Location: Rt Te Flap
- Component: Boeing, 657190216
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING SCHEDULED D-CHECK, FLAP EXTENSION CHECKS, ON FUNCTIONAL FLT CK RT FLAP CABLES BROKE.  REMOVED DAMAGED CABLES AND REPLACED WITH NEW ONES.  REPAIRED ALL HIDDEN DAMAGE ON RT I/B MIDFLAP PER OHM 57-53-22.  OPERATIONAL TESTED OK PER MM 57-53-22.
